# SDR SWAA2021062184372

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 699 hours, 1,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15 De
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 D;E EMERGENCY EXIT DOOR LIGHT (SIDEWALL LIGHT) INOP ( CABIN INTERIOR ILLUMINATION; WITH PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEM ) / R&R LIGHT ASSY REF AMM 33-21-00CL # 89845
